MathSciNet Relay Station
MathSciNet bibliographic data
MR1331242 (96c:13002) 13A15
Heinzer, William; Ratliff, L. J., Jr.; Shah, Kishor Parametric decomposition of monomial ideals. I. Houston J. Math. 21 (1995), no. 1, 29–52.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement